736475 tn?1281262927
remeron
i stopped taking remeron a couple of days ago. the doctor put me on it for the side effect of weight gain. i haven't gained a pound in the 4 months that i have been taking it. i don't really suffer from depression too much. when i got down to the last 2 pills i took them every other night. i have a new job starting this week. although i am well versed in stopping opiates, this is new to me. i am not really worried but forwarned is forarmed. spelling? any thoughts?
  to everyone quitting opiates: don't give up! you can do it! peace, sway
Cancel
7 Answers
Page 1 of 1
617347 tn?1331296681
hi, sway,

i just wanted to wish you the best and all the luck with your new job :)

(no idea about remeron )
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
495284 tn?1333897642
No clue about the remeron either but wanted to wish you the best in your new job too!!     sara
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
736475 tn?1281262927
laurel and sara, thank you ladies! i am sure all will be well, because if it's not, this time i can handle it. i'm just grateful to be alive and still well enough to be able to work. life is good. sway
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
495284 tn?1333897642
Im so proud of you sway!!  You are gaining so much confidence and finally enjoying your life!!!      sara
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
271792 tn?1334983257
Hi Hun,

Good to see you!

Oddly enough, my mom was on Remeron. What I do recall from it was that the doctor did a quick taper with her to come off of it. One every other day and so on type of thing but it is best to let your doctor recommend a schedule.

I am so happy for you with the new job. Best of luck.

Let's talk soon!!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
736475 tn?1281262927
my doctor just went on a 2 week vacation. lol. the covering doctor says i have to come in. i will wait and see. i think after all i've been through, this should be doable. keep your fingers crossed!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
242912 tn?1402547092
Hey sway, I was on Remeron a long time and quit it without a problem.  It Did make me gain weight.  Sorry it didn't have that desired effect for you.  Good luck with your new job!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources